加载中…
We obtain the existence, nonexistence and multiplicity of positive solutions with prescribed mass for nonlinear Schrödinger equations in bounded domains via a global bifurcation approach. The nonlinearities in this paper can be mass supercritical, critical, subcritical or some mixes of these cases, and the equation can be autonomous or non-autonomous. This generalizes a result in Noris, Tavares and Verzini [\emph{Anal. PDE}, 7 (8) (2014) 1807-1838], where the equation is autonomous with homogeneous nonlinearities. Besides, we have proven some orbital stability or instability results.

生成讲解博客的中文版本

生成AI智能校验的中文版本